Advertisement

Unobstructed arithmetically Buchsbaum curves

  • Rosa M. Miró-Roig
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1389)

Keywords

Algebraic Geometry Irreducible Component General Plane Maximal Rank Hilbert Scheme 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. A.
    M. Amasaki. On the structure of Arithmetically Buchsbaum curves in ℙ3. Publ. RIMS 20 (1984) 793–837.MathSciNetCrossRefzbMATHGoogle Scholar
  2. BM.
    G. Bolondi-J. Migliore. Classification of maximal rank curves in the liaison class L n. Math. Ann. 277 (1987) 585–603.MathSciNetCrossRefzbMATHGoogle Scholar
  3. BM 1.
    G. Bolondi-J. Migliore. Buchsbaum liaison classes. Preprint, 1987.Google Scholar
  4. C.
    M. C. Chang. Buchsbaum subvarieties of codimension 2 in ℙn. Preprint, 1987.Google Scholar
  5. El.
    G. Ellingsrud. Sur le schéme de Hilbert des variétés de codimension 2 dans ℙe à Cône de Cohen-Macaulay. Ann. Scient. Éc. N. Sup. 2 (1975) 423–432.MathSciNetzbMATHGoogle Scholar
  6. E.
    Ph. Ellia. D'autres composantes non réduites de Hilb ℙ3. Math. Ann. 277 (1987) 433–446.MathSciNetCrossRefzbMATHGoogle Scholar
  7. EF.
    Ph. Ellia-M. Fiorentini. Défaut de postulation et singularités du Schéme de Hilbert. Annali Univ. di Ferrara 30 (1984) 185–198.MathSciNetzbMATHGoogle Scholar
  8. EF 1.
    Ph. Ellia-M. Fiorentini. Courbes arithmetiquement Buchsbaum de l'espace projectif. Preprint, 1987.Google Scholar
  9. EH.
    Ph. Ellia-A. Hirschowitz. In preparation.Google Scholar
  10. GM.
    A. Geramita-J. Migliore. On the ideal of an Arithmetically Buchsbaum curve. To appear in J. Pure and Appl. Alg.Google Scholar
  11. Mu.
    D. Mumford. Futher pathologies in algebraic geometry. Amer. J. Math. 89 (1962) 642–648.MathSciNetCrossRefzbMATHGoogle Scholar
  12. K.
    J. Kleppe. The Hilbert-flag scheme, its properties and its connection with the Hilbert scheme. Thèse, Oslo 1982.Google Scholar
  13. K 1.
    J. Kleppe. Non reduced components of the Hilbert scheme of smooth space curves. Preprint, 1985.Google Scholar
  14. K 2.
    J. Kleppe. To appear in the Proceedings of Cognola.Google Scholar
  15. S.
    E. Sernesi. Un esempio di curva ostruita in ℙ3. Sem. di variabili Complesse, Bologna 1981, 223–231.Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Rosa M. Miró-Roig
    • 1
  1. 1.Facultad de Matemáticas. Universidad de BarcelonaBarcelonaSpain

Personalised recommendations